# SDR R61A201512130926

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 13,088 hours, 12,890 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
